The Hoffman-Wielandt inequality in infinite dimensions

Bhatia R, Elsner L (1994)
Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104(3): 483-494.

Download
OA
Journal Article | Published | English
Author
;
Abstract
The Hoffman-Wielandt inequality for the distance between the eigenvalues of two normal matrices is extended to Hilbert-Schmidt operators. Analogues for other norms are obtained in a special case.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Bhatia R, Elsner L. The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences. 1994;104(3):483-494.
Bhatia, R., & Elsner, L. (1994). The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences, 104(3), 483-494.
Bhatia, R., and Elsner, L. (1994). The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104, 483-494.
Bhatia, R., & Elsner, L., 1994. The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences, 104(3), p 483-494.
R. Bhatia and L. Elsner, “The Hoffman-Wielandt inequality in infinite dimensions”, Proceedings of the Indian Academy of Sciences, Mathematical Sciences, vol. 104, 1994, pp. 483-494.
Bhatia, R., Elsner, L.: The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences. 104, 483-494 (1994).
Bhatia, Rajendra, and Elsner, Ludwig. “The Hoffman-Wielandt inequality in infinite dimensions”. Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104.3 (1994): 483-494.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar